# SDR ASAA0480306

- Difficulty date: April 22, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365851
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FLOOR PANEL IS DELAMINATED AT SEVERAL LOCATIONS FROM FS 927-1003.  REPLACED FLOOR PANEL PER SRM 53-05.  (M)
